# SDR AALA201711159035

- Difficulty date: November 1, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 21,527 hours, 7,958 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN AND AROUND SCREW HOLE AT FORWARD GIRT BAR FITTING AT THE L4 DOOR THRESHOLD AT FRAME 66.  REPAIRED AND INSTALLED A FABRICATED FITTING IAW SRM 53-41-14-300-001.
